On Approximation of Functions and Their Derivatives by Quasi-Hermite Interpolation

Author: 
Peer reviewed: 
Yes, item is peer reviewed.
Scholarly level: 
Faculty/Staff
Final version published as: 

International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 2, Pages 279-286
http://dx.doi.org/10.1155/S0161171296000385

Date created: 
1996
Keywords: 
Hermite interpolation
Optimal nodes
Derivatives
Legendre polynomials
Best approximation
Abstract: 

In this paper, we consider the simultaneous approximation of the derivatives of thefunctions by the corresponding derivatives of qua.si-Hcrmite interpolation based on the zeros of (1z2)p,(z) (where p,(x)is a Lcgcndrc polynomial). The corresponding approximation degrees are given.It is shown that this matrix of nodes is almost optimal

Language: 
English
Document type: 
Article
Rights: 
You are free to copy, distribute and transmit this work under the following conditions: You must give attribution to the work (but not in any way that suggests that the author endorses you or your use of the work); You may not use this work for commercial purposes; You may not alter, transform, or build upon this work. Any further uses require the permission of the rights holder (or author if no rights holder is listed). These rights are based on the Creative Commons Attribution-NonCommercial-NoDerivatives License.
Statistics: